Israel Journal of Mathematics

, Volume 80, Issue 1, pp 1–31

Raghunathan’s conjectures for SL(2,R)

  • Marina Ratner
Article

DOI: 10.1007/BF02808152

Cite this article as:
Ratner, M. Israel J. Math. (1992) 80: 1. doi:10.1007/BF02808152

Abstract

In this paper I give simple proofs of Raghunathan’s conjectures for SL(2,R). These proofs incorporate in a simplified form some of the ideas and methods I used to prove the Raghunathan’s conjectures for general connected Lie groups.

Copyright information

© Hebrew University 1992

Authors and Affiliations

  • Marina Ratner
    • 1
  1. 1.Department of MathematicsUniversity of California at BerkeleyBerkeleyU.S.A.